Flood, Montgomery
- When
- June 26, 6:35 PM EST to June 27, 2:08 AM EST
- Where
- Montgomery County, East Greenville
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 40.211, -75.367 (the zone’s center; the record gives no point)
The run-off from heavy rain that fell during the day on the 26th caused minor flooding along the East Branch and main stem of the Perkiomen Creek. m.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The run-off from heavy rain that fell during the day on the 26th caused minor flooding along the East Branch and main stem of the Perkiomen Creek. The East Branch of the Perkiomen Creek at Schwenksville was above its 7 foot flood stage from 735 p.m. EDT on the 26th through 310 a.m. EDT on the 27th. It crested at 8.33 feet at 2 a.m. EDT on the 27th. The main stem of the Perkiomen Creek at East Greenville was above its 4 foot flood stage from 832 p.m. EDT on the 26th through 308 a.m. EDT on the 27th. It crested at 4.89 feet at 1245 a.m. EDT on the 27th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 26, 2:25 PM EST, 4 hours 10 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 PM EDT MON JUN 26 2006 .OVERVIEW...WERE LOCKED IN THE GRIPS OF THE UPPER RIDGE OVER THE WESTERN ATLANTIC AND THE APPROACHING DEEP TROUGH IN THE MID WEST. NOT A VERY GOOD SCENARIO FOR THE TROPICAL SEASONAL FOR SEVERAL REASONS. BUT, THERE ARE SLOW SIGNS BEGINNING LONG TERM WHERE BOTH SYSTEMS FINALLY SHIFT TO THE EAST. ****HAVE EXTENDED THE FFA TO INCLUDE ADDITIONAL PARTS OF PA/ERN SHORE/DE THROUGH THIS EVENING **** THANKS TO ALL WHO COORDINATED AND PHONE IN CONDITIONS AND TIMELY REPORTS TODAY. .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... MOST NOTABLE FEATURE IS ON THE VISIBLE AND WATER VAPOR SATELLITE IMAGES. THEY SHOW A DEEP TROP FEED FROM THE NORTHERN BAHAMA ISLANDS TOWARD COASTAL NORTH CAROLINA THEN TURNING NORTHEAST AROUND THE PERIPHERY OF THE OFFSHORE RIDGE INTO NORTHERN NEW JERSEY. THE TREND HAS BEEN FOR THE HIGH TO BUILD TOWARD THE MAINLAND AND DECREASE THE THREAT OF PCPN OVER THE COASTAL PLAIN REGION AND SHIFTING IT PERHAPS TO OUR EXTREME WESTERN ZONES FOR LATER TONIGHT INTO TUESDAY MORNING. WITH THAT, ILL HOLD OFF ON EXTENDING THE FFA TO THE EAST BUT LEAVING IN PLACE WHERE CURRENTLY IS. I MAY ISSUED FOR SOME ERN SHORE COUNTIES SINCE THE RAIN IS GOING TO BE MOVING BACK TO THE EASTERN AREAS LATE TUESDAY INTO WEDNESDAY. WATER VAPOR IMAGE AT 1730Z SHOWS DRIER AIR NOW TO THE OUTER BANKS AND CONTINUE TO MOVE TO THE NORTH AND WEST. GIVEN THE CONFIDENCE IN CURRENT TRND/MODEL FCST MAY EVEN TAKE PCPN OUT OF THE COASTAL PLAIN. AS MENTIONED IN THE SPS SENT AT 1113AM SOME ARE STILL LIKELY TO SEE VERY HEAVY RAIN OVER THE NEXT COUPLE OF DAYS. TEMPERATURE-WISE THE 70S PREVAIL IN THE WARM RAINS BUT IN THE SUN, MAY RISE INTO THE MID 80S(HOLDING LINE ON TROPICAL AIRMASS)WHICH IS HARD TO REACH MORE THAN MID 80S. && .LONG TERM /THURSDAY THROUGH MONDAY/... THE SHORT TERM TO SPILL INTO THE LONG TERM AS REGION CONTINUES UNDER DEEP TROUGH INITIALLY THEN BROAD CYCLONIC FLOW INTO THE WEEKEND. RESULT WILL BE OCNL SHOWERS/CHC OF TSTMS THROUGH THE PERIOD. NOT ANTICIPATING MUCH CHANGE FROM GUID FOR TEMPERATURES. && .AVIATION... FLYING CONDITIONS BEST ALONG THE COAST AS BERMUDA HIGH IS PUSHING DRIER AIR WESTWARD. VFR CONDITIONS AT KMIV AND KACY MAY HOLD THE REST OF THE AFTERNOON. LOWER CONDITIONS ALONG THE DELAWARE RIVER VALLEY TAF SITES WITH MVFR AND AT TIMES IFR CONDITIONS. FREQUENT SHOWERS WITH CB GROUPS WILL BE IN THERE FOR THE LATE AFTERNOON AND EVENING. MODELS TRYING TO CUT QPF OFF OVERNIGHT, BUT MAY PERSIST LONGEST AT KRDG WHERE I HAVE IT ENDING AT 04Z. AFTER THE SHOWERS DIMINISH CONDITIONS SHOULD RETURN TO MVFR FOR CIGS WITH A BRISK SE WIND. && .MARINE... STEADY SE FLOW 15 TO 20 KTS OVER THE WATERS THIS AFTERNOON SHOULD CARRY RIGHT INTO TUESDAY. MOST OF THE THE SHOWERS AND SCATTERED THUNDERSTORMS WILL BE CONFINED TO THE UPPER DELAWARE BAY THIS EVENING AND OVERNIGHT. WE WILL HAVE THE CHC THUNDER AGAIN TUESDAY AS THE TROPICAL FLOW CONTINUES AND THE LOW MOVES INLAND OVER THE CAROLINAS. THE SCA FLAG IS UP ON THE COAST AND I WILL PUT IT UP ON THE BAY AS WELL SINCE GUSTS WILL BE AROUND 25 KTS IN THE SHORT TERM. && .HYDROLOGY... HAVE BEEN HANDLING THE AREAS WITH EXCESSIVE RAIN WITH FLOOD WARNINGS THIS MORNING AND AFTERNOON. FLASH FLOOD GUID IS LITTLE MORE THAN 1 INCH FOR THE AREA WHERE FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING. YOULL NOTE THERE IS NO WATCH FOR PHL COUNTY. THINKING IS THE HEAVY AREA NOW MOVING UP THROUGH NE MD/NRN DEL WITH STAY TO THE WEST OF PHL PROPER AND THEN ROTATE NE INTO NE PA AND NORTHWEST NJ. THE SECOND PCPN AREA UPSTREAM SHOULD ALSO STAY TO THE WEST, THEN PCPN BEGINS TO DIMINISH. A NEW FFA STATEMENT WILL BE ISSUED SHORTLY. && OVERVIEW/SHORT/LONG TERM/HYDROLOGY...EBERWINE AVIATION/MARINE...OHARA COR TO CHANGE FLOOD WATCH TO FLASH FLOOD WATCH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 515 AM EDT MON JUN 26 2006 ANZ430-431-450>455-470-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-271000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 515 AM EDT MON JUN 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT INTO THIS EVENING FOR MUCH OF EASTERN PENNSYLVANIA, NORTHWESTERN NEW JERSEY AND EXTREME NORTHEASTERN MARYLAND. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE COASTS OF NEW JERSEY AND DELAWARE TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY VERY HUMID AND UNSTABLE AIR WILL REMAIN OVER THE REGION THROUGH THE WEEK WITH THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 211 PM EDT MON JUN 26 2006 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-262015- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 211 PM EDT MON JUN 26 2006 ...SHOWERS WILL BE PERSISTENT THIS AFTERNOON FROM THE DELMARVA NORTHWARD THROUGH THE DELAWARE VALLEY... A BROAD BAND OF NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WILL PERSIST FROM WESTERN DELAWARE AND NORTHEASTERN MARYLAND UP THROUGH FAR EASTERN PENNSYLVANIA AND WESTERN NEW JERSEY THROUGH MID AFTERNOON. AS HAS BEEN THE CASE OVER THE PAST FEW DAYS, SOME OF THESE SHOWERS OR THUNDERSTORMS WILL PRODUCE EXCESSIVE RAINFALL IN A VERY SHORT PERIOD OF TIME. SINCE NOON, THE HEAVIEST RAIN HAS FALLEN OVER WESTERN KENT COUNTY DELAWARE AS WELL AS EASTERN CAROLINE AND EASTERN QUEEN ANNES COUNTIES IN NORTHEASTERN MARYLAND, WITH RADAR SHOWING AS MUCH AS 2 TO 3 INCHES OF ADDITIONAL RAIN HAVING FALLEN IN THESE AREAS. A FLASH FLOOD WARNING CONTINUES IN EFFECT FOR THESE AREAS UNTIL 245 PM EDT. AT 200 PM, ADDITIONAL SHOWERS WERE GENERATING OVER THESE AREAS, BUT THE AREA HAS EXPANDED NORTHWARD INTO NEW CASTLE COUNTY DELAWARE AND CECIL COUNTY MARYLAND, AND WAS FORMING INTO CHESTER COUNTY PENNSYLVANIA AND SALEM COUNTY NEW JERSEY, AND WAS HEADING TOWARD THE PHILADELPHIA AREA. PERSONS LIVING ALONG STREAMS AND CREEKS SHOULD CONTINUE TO PAY VERY CLOSE ATTENTION TO RAPIDLY CHANGING WEATHER CONDITIONS AND LISTEN FOR THE POSSIBLE ISSUANCE OF ADDITIONAL WARNINGS, WATCHES, AND/OR ADVISORIES. MOTORISTS SHOULD WATCH FOR FLOODED ROADS, AND ARE REMINDED TO REFRAIN FROM DRIVING INTO FLOOD WATERS. FLOWING WATER CAN CARRY VEHICLES AWAY OR TURN THEM OVER, OR EVEN WASH ROADS AWAY. NEVER DRIVE THROUGH FLOOD WATERS. STAY SAFE AND TURN AROUND, DONT DROWN. ALSO, PERSONS LIVING ALONG THE SHORE COUNTIES SHOULD ALSO BE AWARE THAT AT THE TIME OF HIGH TIDE, AND THE OCCURRENCE OF VERY HEAVY RAIN, SOME FLOODING COULD RESULT. NOAA WEATHER RADIO ALL HAZARDS IS YOUR IMMEDIATE SOURCE FOR WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 300 PM EDT MON JUN 26 2006 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019- PAZ054-055-060>062-067>071-262100- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...TRENTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 300 PM EDT MON JUN 26 2006 ...SHOWERS WILL BE PERSISTENT THIS AFTERNOON FROM THE DELMARVA NORTHWARD THROUGH THE DELAWARE VALLEY... A BROAD BAND OF NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WILL BE FOCUSED FROM WESTERN DELAWARE AND NORTHEASTERN MARYLAND UP THROUGH FAR EASTERN PENNSYLVANIA AND WESTERN NEW JERSEY THROUGH LATE AFTERNOON. AS HAS BEEN THE CASE OVER THE PAST FEW DAYS, SOME OF THESE SHOWERS OR THUNDERSTORMS IN THIS BROAD AXIS OF RAIN WILL PRODUCE EXCESSIVE RAINFALL IN A VERY SHORT PERIOD OF TIME. SINCE NOON, THE HEAVIEST RAIN HAS FALLEN OVER WESTERN KENT COUNTY DELAWARE AS WELL AS EASTERN CAROLINE AND EASTERN QUEEN ANNES COUNTIES IN NORTHEASTERN MARYLAND, WITH RADAR SHOWING AS MUCH AS 2 TO 3 INCHES OF ADDITIONAL RAIN THAT HAS FALLEN IN THESE AREAS. AT 300 PM, ADDITIONAL SHOWERS WERE MOVING OVER THESE AREAS, BUT THE AREA HAD EXPANDED NORTHWARD INTO NEW CASTLE COUNTY DELAWARE AND CECIL COUNTY MARYLAND, AS WELL AS CHESTER COUNTY PENNSYLVANIA AND SALEM COUNTY NEW JERSEY. SOME SHOWERS WILL OCCUR OVER THE PHILADELPHIA AREA ON THE EDGE OF THIS ACTIVITY. PERSONS LIVING ALONG STREAMS AND CREEKS SHOULD CONTINUE TO PAY VERY CLOSE ATTENTION TO RAPIDLY CHANGING WEATHER CONDITIONS AND LISTEN FOR THE POSSIBLE ISSUANCE OF ADDITIONAL WARNINGS, WATCHES, AND/OR ADVISORIES. MOTORISTS SHOULD WATCH FOR FLOODED ROADS, AND ARE REMINDED TO REFRAIN FROM DRIVING INTO FLOOD WATERS. FLOWING WATER CAN CARRY VEHICLES AWAY OR TURN THEM OVER, OR EVEN WASH ROADS AWAY. NEVER DRIVE THROUGH FLOOD WATERS. BE SAFE AND TURN AROUND, DONT DROWN. NOAA WEATHER RADIO ALL HAZARDS IS YOUR IMMEDIATE SOURCE FOR WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 505 PM EDT MON JUN 26 2006 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019- PAZ054-055-060>062-067>071-262315- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...TRENTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 505 PM EDT MON JUN 26 2006 ...SHOWERS WILL BE HEAVY IN THE WESTERN PHILADELPHIA SUBURBS THROUGH LATE AFTERNOON... AT 5:00 PM, A BROAD BAND OF NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WAS OCCURRING FROM NORTHERN DELAWARE AND FAR NORTHEASTERN MARYLAND NORTHWARD THROUGH THE LOWER DELAWARE VALLEY, TO THE MIDDLE DELAWARE VALLEY AND THE LEHIGH VALLEY. MOTORISTS IN THE WESTERN PHILADELPHIA SUBURBS INCLUDING THE I-95 CORRIDOR, THE PENNSYLVANIA TURNPIKE, AND THE NORTHEAST EXTENSION WILL ALL RECEIVE AREAS OF HEAVY SHOWERS AT TIMES THROUGH DARK. SOME OF THESE SHOWERS OR THUNDERSTORMS IN THESE AREAS WILL PRODUCE TORRENTIAL RAIN IN A VERY SHORT PERIOD OF TIME, POSSIBLY UP TO 3 INCHES IN AN HOUR OR SO. IN ADDITION, A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF DELAWARE, NORTHEASTERN MARYLAND, SOUTHEASTERN AND EAST-CENTRAL PENNSYLVANIA, AND NORTHWESTERN NEW JERSEY UNTIL 11:00 PM THIS EVENING. PERSONS LIVING ALONG STREAMS AND CREEKS SHOULD CONTINUE TO PAY VERY CLOSE ATTENTION TO RAPIDLY CHANGING WEATHER CONDITIONS AND LISTEN FOR THE POSSIBLE ISSUANCE OF ADDITIONAL WARNINGS AND/OR ADVISORIES. MOTORISTS SHOULD WATCH FOR FLOODED ROADS, AND ARE REMINDED TO REFRAIN FROM DRIVING INTO FLOOD WATERS. FLOWING WATER CAN CARRY VEHICLES AWAY OR TURN THEM OVER, OR EVEN WASH ROADS AWAY. NEVER DRIVE THROUGH FLOOD WATERS. BE SAFE AND TURN AROUND, DONT DROWN. NOAA WEATHER RADIO ALL HAZARDS IS YOUR IMMEDIATE SOURCE FOR WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE.
The national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2006Every state in 2006This day in weather historyWarnings in Pennsylvania, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5518437.